# SDR SWAA2024091014078

- Difficulty date: July 18, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ASSY FLOOR STRUCTURE LOCATED STA 540 AND LBL 1 CENTER SECTION 2024-455028<[01] REPLACED ANGLE ASSY FLOOR STRUCTURE AND FASTENERS LOCATED STA 540 AND LBL 1 CENTER SECTION IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 DWG 143A0060 SHEET 44 REV A.;[02] REPLACED ANGLE ASSY FLOOR STRUCTURE AND FASTENERS LOCATED STA 540 AND LBL 1 CENTER SECTION IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 DWG 143A0060 SHEET 44 REV A.
